# SDR HEEA954623

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N617
- Make and model: Bolkms BO105S
- Aircraft serial: S578
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1053002
- Condition: Mis Mfg
- Location: Cockpit Rt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WINDSHIELD LAMINATED TO THICK AND CONTOUR OF WINDOW DOES NOT MATCH AIRFRAME.
